# SDR ASOA201804197067

- Difficulty date: April 19, 2018
- Submitted: April 20, 2018
- Operation: Air carrier
- Aircraft: N12135
- Make and model: Emb EMB-145XR
- Aircraft serial: 1450718
- Aircraft time: 40,301 hours, 33,712 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, A DENT WAS FOUND AT THE RIGHT SIDE OF THE POWER RECEPTABLE.  MAINTENANCE INSTALLED A REPAIR TO THE SKIN IAW EC2018-145-042199.
